# SDR ABXA000475

- Difficulty date: October 13, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,773 hours, 58,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196472
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL MAIN FRAME 718 CRACKED AT THE FWD INBOARD AND OUTBOARD FLANGES AND AT THE AFT FLANGE.  REPAIRED IAW ABX REA D953-38639MR.
